Lipitor

lipsie
By lipsie Latest Reply 2009-06-12 05:54:27 -0500
Started 2009-06-09 07:39:04 -0500

I am so lost of taking this medication or not. I hear so much crap about it and I am having so much joint pain, more nerve pain, etc. Just wanted to get others opinions here! The doctor sounds SO serious about my levels on cholesterol I am 40mg now. Plus I take like is it 145mg of Tricor too! HELP!! Sheila


13 replies

Judi62
Judi62 2009-06-09 13:29:19 -0500 Report

I took Lipitor for about 8 yrs. No problems until the last 6 months or so. I started getting severe charley horses in my right leg. I asked the doctor about my cholesterol levels and he said they were fine. I asked to be taken off the medication knowing this was one of the side effects. Since doing so, no more leg cramps. I now watch what I eat to keep my levels normal.

I guess what I am trying to say is to know the side effects and keep a watch for them. Tell the doctor if you feel you are having any.

Good luck, Judi

2009-06-09 08:23:11 -0500 Report

I've been taking lipitor and will be going to the dr this afternoon to find out how it's working. Will let you know.

lipsie
lipsie 2009-06-10 05:35:05 -0500 Report

Great thanks

2009-06-10 10:29:57 -0500 Report

My dr said my cholestrol numbers were still high, but we are working on lowering them. However, as far as affecting the bs levels, she stated that with me, that is not in question. That we need to work on getting my thyroid numbers in order, which are back in order, and then get the cholesterol numbers straight. She really didn't say that there was a direct connection between the cholesterol numbers and bs numbers. She said it could be a mixture of what other medical problems and medicines that you take. Sorry, I know that this does not seem to be of much help.

lipsie
lipsie 2009-06-11 06:40:28 -0500 Report

I also have a thyroid problem but he don't mention that…hmmm I dunno on the sheet where to find that reading if its here. hmmm Thanks!! Shela

2009-06-11 11:54:40 -0500 Report

As I stated, my doctor seemed to infer that the thyroid, along with the cholestrol, and diabeties combined were all inter-related. She seemed more concerned about getting the cholesterol and thyroid numbers in check. However, my bs numbers have been good, so maybe that is why she didn't seem so concerned. At least I asked. I don't know what else to tell you. Maybe at your next appt. you should ask your dr. whether or not your thyroid has anything to do with your bs levels.

lipsie
lipsie 2009-06-12 05:54:26 -0500 Report

Yeah, ty…I just the next appt is scheduled to see IF my levels lowered due to the Lipitor he raised, cuz I have blood work RIGHT before that week. But I have been taking it, though having rough time sleeping due to pain. So dunno if I can continue…I am trying though. And when I see him I will tell him I really don't like it. We'll see. Thank you though. Sheila

lipsie
lipsie 2009-06-12 05:54:27 -0500 Report

Yeah, ty…I just the next appt is scheduled to see IF my levels lowered due to the Lipitor he raised, cuz I have blood work RIGHT before that week. But I have been taking it, though having rough time sleeping due to pain. So dunno if I can continue…I am trying though. And when I see him I will tell him I really don't like it. We'll see. Thank you though. Sheila

kdroberts
kdroberts 2009-06-09 07:42:05 -0500 Report

What are your cholesterol numbers?

Next Discussion: Counting Carbs »